# SDR TWAA0007708

- Difficulty date: May 11, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK AT STA 996, THE CUSP ANGLE WAS GROUND BEYOND LIMITS ON LT SIDE.  REPLACED DAMAGED CUSP ANGLE PER SRM 53-11-3, FIG 11 PAGE 22D, AND SRM 51-10 FIG 33 SHEET 11.  REINSTALLED RIVETS PER SRM 51-30-2.
